1887
Volume 2015, Issue 1
  • E-ISSN: 2223-506X

Abstract

In this paper we have established the simplest equation method to find approximate solutions for total Burgurs equations with time fractional derivative. This method is effective in finding approximate traveling wave solutions of nonlinear, fractional evolution equations (NLEEs) in mathematical physics.

The effectiveness of this manageable method has been shown by applying it to several examples in time fractional Burgers equations. The present approach has the potential to apply to other nonlinear fractional differential equations. All numerical calculations in the present study have been performed on a PC, applying programs written in and .

Loading

Article metrics loading...

/content/journals/10.5339/connect.2015.5
2015-07-07
2019-12-14
Loading full text...

Full text loading...

/deliver/fulltext/connect/2015/1/connect.2015.5.html?itemId=/content/journals/10.5339/connect.2015.5&mimeType=html&fmt=ahah

References

  1. Wazwaz AM. Analytic study on Burgers, Fisher, Huxley equations and combined forms of these equations. Applied Mathematics and Computation. 2008; 195:2:754761.
    [Google Scholar]
  2. Wadati M. Introduction to solitons. Pramana: Journal of Physics. 2001; 57:5/6:841847.
    [Google Scholar]
  3. Malfliet W. Solitary wave solutions of nonlinear wave equations. American Journal of Physics. 1992; 60:7:650654.
    [Google Scholar]
  4. Biswas A. Topological 1-soliton solution of the nonlinear Schro dingers equation with Kerr law nonlinearity in (1+2) dimensions. Communications in Nonlinear Science and Numerical Simulation. 2009; 14:7:28452847.
    [Google Scholar]
  5. Biswas A. 1-Soliton solution of the K(m, n) equation with generalized evolution. Physics Letters A. 2008; 372:25:46014602.
    [Google Scholar]
  6. Nassar HA, Abdel-Razek MA, Seddeek AK. Expanding the tanh-function method for solving nonlinear equations. Applied Mathematics. 2011; 2:9:10961104.
    [Google Scholar]
  7. Fan EG. Extended tanh-function method and its applications to nonlinear equations. Physics Letters A. 2000; 277:4-5:212218.
    [Google Scholar]
  8. Kudryashov NA. Simplest equation method to look for exact solutions of nonlinear differential equations. Chaos, Solitons and Fractals. 2005; 24:5:12171231.
    [Google Scholar]
  9. Vitanov NK, Dimitrova ZI. Modified method of simplest equation and its application to nonlinear PDEs. Applied Mathematics and Computation. 2010; 216:9:25872595.
    [Google Scholar]
  10. Zayed EME, Zedan HA, Gepreel KA. On the solitary wave solutions for nonlinear Hirota-Sasuma coupled KDV equations. Chaos, Solitons and Fractals. 2004; 22:2:285303.
    [Google Scholar]
  11. Zhou YB, Wang ML, Wang YM. Periodic wave solutions to coupled KdV equations with variable coefficients. Physics Letters A. 2003; 308:1:3136.
    [Google Scholar]
  12. Hirota R. The direct method in soliton theory. Volume 155 of Cambrige tracts in Mathematics. UK: Cambridge University Press 2004.
    [Google Scholar]
  13. Akbar MA, Ali NHM. Exp-function method for Duffing equation and new solutions of (2+1) dimensional dispersive long wave equations. Progress in Applied Mathematics. 2011; 1:2:3042.
    [Google Scholar]
  14. Adomian G. Solving frontier problems of physics: the decomposition method. Boston: Kluwer Academic 1994.
    [Google Scholar]
  15. Wu GC, Baleanu D. Variational iteration method for the Burgers flow with fractional derivatives New Lagrange multipliers. Applied Mathematical Modelling. 2013; 37:9:61836190.
    [Google Scholar]
  16. Abdou MA. The extended tanh-method and its applications for solving nonlinear physical models. Applied Mathematics and Computation. 2007; 190:1:988996.
    [Google Scholar]
  17. Sirendaoreji E. New exact travelling wave solutions for the Kawahara and modified Kawahara equations. Chaos, Solitons and Fractals. 2004; 19:1:147150.
    [Google Scholar]
  18. Shi LM, Zhang LF, Meng H, Zhao HW, Zhou SP. A method to construct Weierstrass elliptic function solution for nonlinear equations. International Journal of Modern Physics B. 2011; 25:4:19311939.
    [Google Scholar]
  19. He Y, Li S, Long Y. Exact solutions of the Klein-Gordon equation by modified Exp-function method. International Mathematical Forum. 2012; 7:4:175182.
    [Google Scholar]
  20. Zayed EME, Ibrahim SAH. Exact solutions of nonlinear evolution equations in mathematical physics using the modified simple equation method. Chinese Physics Letters. 2012; 29:6:060201.
    [Google Scholar]
  21. Kudryashov NA. Simplest equation method to look for exact solutions of nonlinear differential equations. Chaos, Solitons and Fractals. 2005; 24:5:12171231.
    [Google Scholar]
  22. Vitanov NK, Dimitrova Zi. Modified method of simplest equation and its application to nonlinear PDEs. Applied Mathematics and Computation. 2010; 216:9:25872595.
    [Google Scholar]
  23. Bateman H. Some recent researches on the motion of fluids. Monthly Weather Reviews. 1915; 43:4:163170.
    [Google Scholar]
  24. Burger JM. A mathematical model illustrating the theory of turbulence. Advances in Applied Mechanics. 1948;171199.
    [Google Scholar]
  25. Cole JD. On a quasi-linear parabolic equation occurring in aerodynamics. Quarterly Applied Mathematics. 1951; 9:3:225236.
    [Google Scholar]
  26. Jumarie G. Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results. Computers and Mathematics with Applications. 2006; 51:9-10:13671376.
    [Google Scholar]
  27. Kong C, Wang D, Song L, Zhang H. New exact solutions to MKDV-Burgers equation and (2+1)-dimensional dispersive long wave equation via extended Riccati equation method. Chaos, Solitons and Fractals. 2009; 39:2:697706.
    [Google Scholar]
  28. Malfliet W, Hereman W. The tanh method: Exact solutions of nonlinear evalution and wave equations. Physica Scripta. 1996; 54:6:563568.
    [Google Scholar]
  29. Feng Z, Chen G. Solitary wave solutions of the compound Burgers Korteweg de Vries equation. Physica A: Statistical mechanics and its applications. 2005; 352:2-4:419435.
    [Google Scholar]
  30. Gao H, Zhao RX. New exact solutions to the generalized Burgers-Huxley equation. Applied Mathematics and Computation. 2010; 217:4:15981603.
    [Google Scholar]
  31. El-Wakil SA, Abdou MA. New exact traweling wave solutions using modified extended tanh-function method. Chaos, Solitons and Fractals. 2007; 31:4:840852.
    [Google Scholar]
  32. Esen A, Yagmurlu M, Tasbozm O. Approximate analytical solution to time-fractional damped Burger and Cahn-Allen equations. Applied Mathematics and Information Sciences. 2013; 7:5:19511956.
    [Google Scholar]
http://instance.metastore.ingenta.com/content/journals/10.5339/connect.2015.5
Loading
/content/journals/10.5339/connect.2015.5
Loading

Data & Media loading...

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error